# SDR SCNA20240103001

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-8
- Aircraft serial: 39028
- Aircraft time: 24,512 hours, 15,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER 83401:   L1 DOOR GIRT BAR CLIP LOOSE. - - RESOLUTION:  REMOVED L1 DOOR SLIDE REPLACED BROKEN RIVET IN GIRT BAR CLIP INSTALLED DOOR SLIDE ON L1 DOOR REF AMM 25-66-01.
